Geometric and categorical nonabelian duality in complex geometry
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 1 (2002) no. 4, p. 769-797

The Leitmotiv of this work is to find suitable notions of dual varieties in a general sense. We develop the basic elements of a duality theory for varieties and complex spaces, by adopting a geometric and a categorical point of view. One main feature is to prove a biduality property for each notion which is achieved in most cases.

Classification:  14F05,  14M17,  32C37,  32G08
@article{ASNSP_2002_5_1_4_769_0,
     author = {Kosarew, Siegmund},
     title = {Geometric and categorical nonabelian duality in complex geometry},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 5, 1},
     number = {4},
     year = {2002},
     pages = {769-797},
     zbl = {pre02217021},
     mrnumber = {1991002},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2002_5_1_4_769_0}
}
Kosarew, Siegmund. Geometric and categorical nonabelian duality in complex geometry. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 1 (2002) no. 4, pp. 769-797. http://www.numdam.org/item/ASNSP_2002_5_1_4_769_0/

[1] J. F. Adams, “Stable homotopy and generalized homology”, The University of Chicago Press, Chicago, 1974. | MR 402720 | Zbl 0309.55016

[2] A. Altman - S. Kleiman, Compactifying the Picard Scheme, Adv. Math. 35 (1980), 50-112. | MR 555258 | Zbl 0427.14015

[3] V. Balaji - L. Brambila-Paz - P. Newstead, Stability of the Poincaré bundle, Math. Nachr. 188 (1997), 5-15. | MR 1484665 | Zbl 0907.14014

[4] A. Bondal - D. Orlov., Reconstruction of a variety from the derived category and groups of autoequivalences, Compositio Math. 125 (2001), 327-344. | MR 1818984 | Zbl 0994.18007

[5] A. Bondal - D. Orlov, Semiorthogonal decomposition for algebraic varieties, MPI Bonn, Preprint 95-15.

[6] T. Bridgeland, Equivalences of triangulated categories and Fourier-Mukai transforms, Bull. London Math. Soc. 31 (1999), 25-34. | MR 1651025 | Zbl 0937.18012

[7] I. Ciocan-Fontanine - M. M. Kapranov, Derived Quot schemes, Ann. Sci. Ecole Norm. Sup. (4) 34 (2001), 403-440. | Numdam | MR 1839580 | Zbl 1050.14042

[8] I. Ciocan-Fontanine - M. M. Kapranov, Derived Hilbert schemes, J. Amer. Math. Soc. 15 (2002), 787-815. | MR 1915819 | Zbl 1074.14003

[9] A. Dold - D. Puppe, Duality, trace and transfer, In: “Proc. Steklov Inst.” (4); Topology, A collection of papers, P. S. Alexandrov (ed.) (AMS translation), 1984, pp. 85-103. | MR 733829 | Zbl 0556.55006

[10] A. A. Kirillov, “Elements of the theory of representations”, Grundl. math. Wiss. 220, Springer-Verlag, Berlin-Heidelberg-New York, 1976. | MR 412321 | Zbl 0342.22001

[11] S. Kosarew, Nonabelian duality on Stein spaces, Amer. J. Math. 120 (1998), 637-648. | MR 1623408 | Zbl 0911.32023

[12] S. Kosarew - C. Okonek, Global Moduli Spaces and Simple Holomorphic bundles, Publ. RIMS, Kyoto Univ. 25 (1989), 1-19. | MR 999347 | Zbl 0679.32024

[13] A. Maciocia, Generalized Fourier-Mukai transforms, J. Reine Angew. Math. 480 (1996), 197-211. | MR 1420564 | Zbl 0877.14014

[14] S. Mac Lane, “Categories for the Working Mathematician”, Grad. Texts in Math. 5, Springer-Verlag, Berlin-Heidelberg-New York, 1971. | MR 1712872 | Zbl 0232.18001

[15] S. Mukai, On the moduli space of bundles on a K3-surface, In: “Vector Bundles on Algebraic Varieties” Bombay Coll.,1984, Tata Inst., Oxford University Press, 1987, pp. 341-413. | MR 893604 | Zbl 0674.14023

[16] M. S. Narasimhan - S. Ramanan, Deformations of the moduli spaces of vector bundles over an algebraic curve, Ann. Math. 101 (1975), 391-417. | MR 384797 | Zbl 0314.14004

[17] A. Rosenberg, “Noncommutative Algebraic Geometry and Representations of Quantized Algebras”, Kluwer Acad. Publ., Dordrecht-London-Boston, 1995. | MR 1347919 | Zbl 0839.16002

[18] C. S. Seshadri, “Fibrés vectoriels sur les courbes algébriques”, Astérisque 96 (1982). | Zbl 0517.14008

[19] C. Simpson, Moduli of representations of the fundamental group of a smooth projective variety I, Publ. Math. IHES 79 (1994), 47-129. | Numdam | MR 1307297 | Zbl 0891.14005

[20] C. Simpson, A closed model structure for n-categories, internal Hom , n-stacks and generalized Seifert-Van Kampen, Preprint math. AG 9704006.

[21] C. Simpson, Algebraic aspects of higher nonabelian Hodge theory, Preprint math. AG 9902067. | MR 1978713 | Zbl 1051.14008

[22] B. Toen, Dualité de Tannaka supérieure I: Structures monoidales, MPI Bonn, Preprint June 10, 2000.

[23] G. W. Whitehead, “Elements of homotopy theory”, Grad. Texts in Math. 61, Springer-Verlag, Berlin-Heidelberg-New York, 1978. | MR 516508 | Zbl 0406.55001